Anadin Extra Pain Relief Tablets 32 Caplets
Regular price
Rs. 2,288.00
Sale price
Rs. 2,288.00
Regular price
Rs. 3,138.00
-
Estimated Delivery:Apr 17 - Apr 21
-
Free Shipping on all orders
Product description
Shipping & Return
Anadin Extra provides effective and rapid pain relief within 5 minutes
Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain. *based on caffeine absorption data Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains. Aspirin - targets the source of the pain. Paracetamol - helps block pain signals. Caffeine - helps to speed up pain relief. For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds. Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label
Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children
Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Then if necessary take 2 tablets every 4 hours
Product Information:Anadin Extra provides effective and rapid pain relief within 5 minutes,Features:Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain. *based on caffeine absorption data Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains. Aspirin - targets the source of the pain. Paracetamol - helps block pain signals. Caffeine - helps to speed up pain relief. For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds. Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label,Warning or Restrictions:Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children,Product Specification:Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg,Product Uses:Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Then if necessary take 2 tablets every 4 hours
Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.
We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.